Bi-Dirichlet-type Problems with Polynomial Data in A Unit Sphere in R^3

Ikhsan Maulidi, Agah D. Garnadi

Abstract


We studied Bi-Dirichlet boundary value problem of BiLaplace equation. The problem is reformulated as a systems of Laplace-Poisson equation with Dirichlet problems. We utilize an exact algorithms for solving Laplace equations with Dirichlet conditions with polynomial functions data. The algorithm requires differentiation of the boundary function, but no integration.

Full Text:

PDF

References


Sheldon Axler, Paul Bourdon, and Wade Ramey, Harmonic Function Theory, Graduate Text in Mathematics, Springer-Verlag, 1992.

S. Axler and W. Ramey, Harmonic polynomials and Dirichlet type problems, proc. Amer. Math. Soc. 123(12) (1995), 3765-3773.

G. Herzog, Polynomials solving Dirichlet boundary value problems, Amer. Math. Mothly 107(10) (2000), 934-936.




DOI: http://dx.doi.org/10.21535%2Fjust.v6i1.1014

Refbacks

  • There are currently no refbacks.




Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.